# SDR IPXA2020042954774

- Difficulty date: April 28, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,761 hours, 13,939 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Failed
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  AIRCRAFT PITCH BEGAN FEELING HEAVY IN CLIMB, GOT PROGRESSIVELY WORSE APPROACH FLIGHT CONTROLS BEGAN EXTREMELY HEAVY.  UPON SAFE TAXI THE EMERGENCY WAS CANCELLED; NO EQUIP USED.  REMOVED AND REPLACED UPPER BEARING ON LT NR 5 RIB BELLCRANK, IAW AMM 20-21-12-0001 AND IPC27-31-07-17A ITEM NR 200.
